# SDR UALA2011030301045

- Difficulty date: March 1, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 49,493 hours, 5,888 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROBBED BATTERY PACK M7015 (ABOVE DR 1L) FOR AC 6664, PN 2013-1A S/N 41058, NEW PART COMING FROM HNL FLT 78, OST F NR R1345.  REPLACED BATTERY PACK M7915.  CHECKS OK PER MM.
